2-Day Private Tour with Catherine Palace and Peterhof Palace

Cruises, Sailing & Water Tours in Russia
Image by Viator

Information from Viator

Tour description

Choose this private 2-day tour of St Petersburg to visit the most luxurious palaces of the Romanovs - the Winter Palace (the Hermitage), Catherine Palace and the Grand Palace of Peterhof. You will be accompanied by a professional private guide and a driver who will do their best to make your city break comfortable and entertaining. Visit the symbol of the city - the Church of Our Savior on the Spilled Blood and take a scenic boat ride along the rivers and canals. All admission tickets are included and skip-the-line.

ItineraryDay 1: City Highlights and the Hermitage Museum (9 hours)Stop At: Peter and Paul Fortress (Petropavlovskaya Krepost), St. Petersburg, Northwestern District10:00-11:00 - meet your private guide in the hotel lobby and head to the birthplace of the city, the Fortress founded in 1703 by Peter the Great and walk the historical cobblestones learning the history of St Petersburg from the guideDuration: 1 hourStop At: The State Hermitage Museum, St. Petersburg, Northwestern District11:15-13:15 - visit one of the richest museums of the world and see the gala halls of the Romanovs and the collections of art collected by themDuration: 2 hoursStop At: Nevsky Prospekt, St. Petersburg, Northwestern District13:30-14:30 - take a break for lunch in a local cafe if neededDuration: 1 hourStop At: Neva Embankments, St. Petersburg, Northwestern District15:00-16:00 - enjoy a 1-hour sightseeing canal cruise that will show you the city from the water. Admire the embankments of the Neva River, the Moika, the Fontanka and the canals.Duration: 1 hourStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District16:15-16:45 - visit the picturesque Church of the Resurrection of Christ decorated with mosaicsDuration: 30 minutesStop At: Kazan Cathedral, St. Petersburg, Northwestern District16:45-17:45 - continue discovering St Petersburg with a city tour and visit to the Cathedral of Our Lady of Kazan, one of the most important religious centers of the city. 18:00 - drop off at the hotelDuration: 15 minutesNo meals included on this day.No accommodation included on this day.Day 2: The Grand Palace of Peterhof and Catherine Palace (8 hours)Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District9:00 - meeting with the guide9:00-10:15 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palacesDuration: 20 minutesStop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:15-11:15 - visit the summer residence of the Russian Emperors built by the order of Peter the GreatDuration: 1 hourStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District11:15-12:45 - walk on the territory of the Lower Park and see the cascades, the fountains and gilded statuesDuration: 1 hour 30 minutesStop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District12:45-13:30 - transfer to Tsarskoye Selo13:30-14:15 - take a break for lunch in a local cafe/restaurantDuration: 1 hourStop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District14:15-16:15 - tour Catherine Palace, walk along the Golden Enfilade and visit the Amber Room. After the excursion, you will have time to walk in the park.17:00 - drop off at the hotelDuration: 2 hoursNo meals included on this day.No accommodation included on this day.

What's included

  • All admission fees as per program SKIP-THE-LINE
  • Professional & friendly guide speaking your language of choice
  • Pickup and drop-off at any hotel in St Petersburg
  • Transport by air-conditioned car/minivan
  • Bottled water and juice
  • Welcome gifts, ponchos in case of rain
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - Neva Embankments
  • Entry/Admission - Savior on the Spilled Blood
  • Entry/Admission - Kazan Cathedral
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Peterhof Grand Palace
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Catherine Palace and Park

What's not included

  • Meals

Itinerary

Day 1: Day 1: City Highlights and the Hermitage Museum (9 hours) Stop At: Peter and Paul Fortress (Petropavlovskaya Krepost), St. Petersburg, Northwestern District 10:00-11:00 - meet your private guide in the hotel lobby and head to the birthplace of the city, the Fortress founded in 1703 by Peter the Great and walk the historical cobblestones learning the history of St Petersburg from the guide Duration: 1 hour Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 11:15-13:15 - visit one of the richest museums of the world and see the gala halls of the Romanovs and the collections of art collected by them Duration: 2 hours Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 13:30-14:30 - take a break for lunch in a local cafe if needed Duration: 1 hour Stop At: Neva Embankments, St. Petersburg, Northwestern District 15:00-16:00 - enjoy a 1-hour sightseeing canal cruise that will show you the city from the water. Admire the embankments of the Neva River, the Moika, the Fontanka and the canals. Duration: 1 hour Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 16:15-16:45 - visit the picturesque Church of the Resurrection of Christ decorated with mosaics Duration: 30 minutes Stop At: Kazan Cathedral, St. Petersburg, Northwestern District 16:45-17:45 - continue discovering St Petersburg with a city tour and visit to the Cathedral of Our Lady of Kazan, one of the most important religious centers of the city. 18:00 - drop off at the hotel Duration: 15 minutes No meals included on this day. No accommodation included on this day.

Day 2: Day 2: The Grand Palace of Peterhof and Catherine Palace (8 hours) Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 9:00 - meeting with the guide 9:00-10:15 - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palaces Duration: 20 minutes Stop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:15-11:15 - visit the summer residence of the Russian Emperors built by the order of Peter the Great Duration: 1 hour Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 11:15-12:45 - walk on the territory of the Lower Park and see the cascades, the fountains and gilded statues Duration: 1 hour 30 minutes Stop At: Tsarskoye Selo State Museum Preserve, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 12:45-13:30 - transfer to Tsarskoye Selo 13:30-14:15 - take a break for lunch in a local cafe/restaurant Duration: 1 hour Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 14:15-16:15 - tour Catherine Palace, walk along the Golden Enfilade and visit the Amber Room. After the excursion, you will have time to walk in the park. 17:00 - drop off at the hotel Duration: 2 hours No meals included on this day. No accommodation included on this day.